# SDR AALA202203182160

- Difficulty date: March 11, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 61,930 hours, 30,143 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: None
- Location: Zone 300 - Stabs
- Component: Elevator, Airbus
- Component part number: D5528000301200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR OUTBOARD ACTUATOR ATTACH FITTING, INBOARD FITTING BORE HAS PITTING AND IS DAMAGED.  REPLACED ELEVATOR.
